# SDR UPS202472

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CRACK ON AFT CARGO DOOR NR 4 TRANSVERSE BEAM IN O/B RADIUS.  REPAIRED PER SRM 51-10-01, 51-30-02, AND MM 52-31-53.
